# SDR ASAA0741707

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C262002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN AT NR 5 SLAT ACTUATOR CURTAIN CUTOUT CRACKED.  RIGHT WING FIXED L/E SKIN AT NR 5 SLAT ACTUATOR CURTAIN CUTOUT REPAIRED SERVICEABLE IAW SRM 51-70-17.
